Topological Methods in Nonlinear Analysis

Michael's selection theorem for a mapping definable in an o-minimal structure defined on a set of dimesion 1

Małgorzata Czapla and Wiesław Pawłucki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $R$ be a real closed field and let some o-minimal structure extending $R$ be given. Let $F\colon X \rightrightarrows R^m$ be a definable multivalued lower semicontinuous mapping with nonempty definably connected values defined on a definable subset $X$ of $R^n$ of dimension $1$ ($X$ can be identified with a finite graph immersed in $R^n$). Then $F$ admits a definable continuous selection.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 49, Number 1 (2017), 377-380.

Dates
First available in Project Euclid: 11 April 2017

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1491876035

Digital Object Identifier
doi:10.12775/TMNA.2016.092

Mathematical Reviews number (MathSciNet)
MR3635651

Zentralblatt MATH identifier
1372.14050

Citation

Czapla, Małgorzata; Pawłucki, Wiesław. Michael's selection theorem for a mapping definable in an o-minimal structure defined on a set of dimesion 1. Topol. Methods Nonlinear Anal. 49 (2017), no. 1, 377--380. doi:10.12775/TMNA.2016.092. https://projecteuclid.org/euclid.tmna/1491876035


Export citation

References

  • \bibitem 1 M. Coste, An Introduction to O-minimal Geometry, Dottorato di Ricerca in Matematica, Dipartimento di Matematica, Università di Pisa, Istituti Editoriali e Poligrafici Internazionali, Pisa, 2000.
  • \bibitem 2 M. Czapla and W. Pawłucki, Michael's theorem for Lipschitz cells in o-minimal structures, Ann. Polon. Math. 117 (2016), no. 2, 101–107.
  • \bibitem 3 L. van den Dries, Tame Topology and O-minimal Structures, Cambridge University Press, 1998.
  • \bibitem 4 E. Michael, Continuous selections \romII, Ann. of Math. (2) 64 (1956), 562–580.